# SDR AALA980428

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON TOP OF HORIZONTAL STABILIZER T/E INBOARD OF NR 6 HINGE (ELEV) RIGHT.  REPAIRED CORRODED AREA PER ESO 11697.  TREATED, PRIMED, AND PAINTED.  TST:  57,207 HOURS.  CYCLES:  35,211.  (X)
